Translator Disclaimer
June 1999 Extremal 2-Connected Graphs with Given Diameter
Hikoe ENOMOTO, Yoko USAMI
Tokyo J. Math. 22(1): 1-16 (June 1999). DOI: 10.3836/tjm/1270041609

Abstract

Suppose $G$ is a 2-connected graph of order $n$ with diameter $d\geq 2$. We prove that \[ |E(G)|\geq\frac{dn-2d-1}{d-1}. \] We also characterize the extremal graphs for $d\geq 5$.

Citation

Download Citation

Hikoe ENOMOTO. Yoko USAMI. "Extremal 2-Connected Graphs with Given Diameter." Tokyo J. Math. 22 (1) 1 - 16, June 1999. https://doi.org/10.3836/tjm/1270041609

Information

Published: June 1999
First available in Project Euclid: 31 March 2010

zbMATH: 0941.05039
MathSciNet: MR1692017
Digital Object Identifier: 10.3836/tjm/1270041609

Rights: Copyright © 1999 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.22 • No. 1 • June 1999
Back to Top